# SDR 2007UALA04561

- Difficulty date: November 4, 2007
- Submitted: November 6, 2007
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 67,015 hours, 10,910 cycles
- Engine: Pwa PW4060
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 731966
- Condition: Unknown
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO CENTER HYDRAULIC PUMP PROBLEM.   REPLACED HYDRAULIC AIR DRIVEN PUMP.   ALSO REPLACED HYD LINES & PUMP MOUNTS.  PERFORMED SYSTEM CHKS. OK FOR SERVICE.
